# SDR 20001130SH001

- Difficulty date: October 13, 2000
- Submitted: November 30, 2000
- Operation: General aviation
- Aircraft: N9912N
- Make and model: Cessna 180J
- Aircraft serial: 18052567
- Engine: Cont O470R
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6310
- Part serial: 00090383
- Condition: Failed
- Location: Engine
- Part time: 5 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO FAILED TO OPERATE.  AFTER 4.5 HOURS OF OPERATION.  DISASSEMBLY REVEALED THAT DISTRIBUTOR BLOCK TAB NEXT TO COIL HAD BURNED AND MELTED CAUSING MAGNETO TO BECOME INOPERATIVE.  DEFECT WAS REPORTED TO SLICK TECHNICAL SERVICES DEPARTMENT.  SUBMITTER SUSPECTED COIL WAS CRACKED OR LEAKING AND CAUSED THIS FAILURE.  (X)
